Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking foracort for asthma and diabetes. Should I take progesterone injection after having had a miscarriage?

Hi doctor, I m 7 weeks pregnant and i m diabetic as well as asthmatic. I ve asked my Gynaecologist if i can take foracort 200mg. He told me its okay. Please advise if foracort 200mg is fine during early pregnancy. Another question, i have done 3 blood tests namely HCG and Progesterone and the doctor told me tha all my tests are normal. So, should i take progesterone injections or not as i had a miscarriage in January where i was 6 weeks pregnant. Kindly advise.
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Allergist and Immunologist 's  Response
INHALES ARE OKAY IN PREGNANCY
BUT I CA SUGGEST YOU TO TAKE MONTELUCAST
IT IS SAFE TAKE SINGULAR OD OR BD
SYP ASTHALIN CAN BE TAKEN 1/2 BD
ABOUT PROGESTRON YOUR GYNAE DOCTORIS RIGHT IN SUGGESTING YOU THE THINGS
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor